MAUDE Adverse Event Report: ETHICON INC. PROLENE MESH 15X15CM; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE MESH 15X15CM; MESH, SURGICAL, POLYMERIC
Catalog Number PMM3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Rash (2033)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following response was provided: please provide the patient symptoms manifestations (location, severity, appearance, systemic or local reaction): patient symptoms: rash and itching with several different appearances over the whole body, comes and goes from time to time, does not react to steroid therapy.Was there any associated medical or surgical intervention to treat any of the patient consequences? if so, please clarify.So far no surgical intervention was needed.The user is unwilling to provide further information.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent an unspecified procedure in 2024 and mesh was implanted.The patient experienced a possible allergic reaction, rash and itching with several different appearances over the whole body, comes and goes from time to time, does not react to steroid therapy.No further information is available.

Brand Name
PROLENE MESH 15X15CM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20835670
Report Number2210968-2024-12772
Device Sequence Number8638750
Product Code FTL
UDI-Device Identifier10705031049024
UDI-Public(01)10705031049024(17)280930(10)TLBEPQ
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPMM3
Device Lot NumberTLBEPQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown